Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 126, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 9, 2006, 1:56 PM MDT for El Paso County, Colorado. It was in force for 94 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2006, 1:56 PM MDT (19:56 UTC)
- Expired
- Sep 9, 2006, 3:30 PM MDT
- In force
- 94 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 2:04 PM MDT | HAIL 0.75 | 5 E Monument, CO | |
| Sep 9, 2:12 PM MDT | HAIL 0.88 | 5 E Monument, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 091957 SVRPUB COC041-092130- /O.NEW.KPUB.SV.W.0126.060909T1956Z-060909T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 156 PM MDT SAT SEP 9 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES THE CITY OF COLORADO SPRINGS... * UNTIL 330 PM MDT... * AT 155 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF GREENLAND...OR 15 MILES NORTH OF COLORADO SPRINGS... AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... BLACK FOREST. NORTHERN COLORADO SPRINGS. FALCON. PEYTON. CALHAN. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3913 10486 3904 10489 3884 10442 3912 10421 $$ METZE
5 follow-up statements
000 WWUS55 KPUB 092012 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 211 PM MDT SAT SEP 9 2006 COC041-092130- /O.CON.KPUB.SV.W.0126.000000T0000Z-060909T2130Z/ EL PASO CO- 211 PM MDT SAT SEP 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR NORTH CENTRAL EL PASO COUNTY... AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLACK FOREST...OR 14 MILES NORTH OF COLORADO SPRINGS... AND WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... BLACK FOREST. PEYTON. FALCON. CALHAN. AT 204 PM MDT A NATIONAL WEATHER SERVICE SPOTTER SAW HAIL THE SIZE OF PENNIES 5 MILES EAST OF MONUMENT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM HITS. LAT...LON 3912 10479 3908 10482 3884 10442 3912 10421 $$ METZE
000 WWUS55 KPUB 092027 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 226 PM MDT SAT SEP 9 2006 COC041-092130- /O.CON.KPUB.SV.W.0126.000000T0000Z-060909T2130Z/ EL PASO CO- 226 PM MDT SAT SEP 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR NORTH CENTRAL EL PASO COUNTY... AT 224 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLACK FOREST...OR 13 MILES NORTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... BLACK FOREST. FALCON. PEYTON. CALHAN. AT 204 PM MDT A NATIONAL WEATHER SERVICE SPOTTER SAW HAIL THE SIZE OF PENNIES 5 MILES EAST OF MONUMENT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM HITS. LAT...LON 3912 10473 3901 10481 3884 10446 3912 10421 $$ METZE
000 WWUS55 KPUB 092047 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 247 PM MDT SAT SEP 9 2006 COC041-092130- /O.CON.KPUB.SV.W.0126.000000T0000Z-060909T2130Z/ EL PASO CO- 247 PM MDT SAT SEP 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR NORTHERN EL PASO COUNTY... AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PEYTON TO BLACK FOREST TO NORTH CENTRAL COLORADO SPRINGS...OR ALONG A LINE EXTENDING FROM 22 MILES NORTHEAST OF COLORADO SPRINGS TO 14 MILES NORTHEAST OF COLORADO SPRINGS TO COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... PEYTON. FALCON. NORTHERN COLORADO SPRINGS. CALHAN. ELLICOTT. THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM HITS. LAT...LON 3912 10459 3892 10484 3876 10434 3912 10409 $$ METZE
000 WWUS55 KPUB 092106 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 305 PM MDT SAT SEP 9 2006 COC041-092130- /O.CON.KPUB.SV.W.0126.000000T0000Z-060909T2130Z/ EL PASO CO- 305 PM MDT SAT SEP 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR NORTHEASTERN EL PASO COUNTY... AT 302 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CALHAN TO 6 MILES SOUTH OF PEYTON TO EAST CENTRAL COLORADO SPRINGS...OR ALONG A LINE EXTENDING FROM 29 MILES EAST OF COLORADO SPRINGS TO 18 MILES EAST OF COLORADO SPRINGS TO COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... EAST CENTRAL COLORADO SPRINGS. YODER. RUSH. ELLICOTT. THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM HITS. LAT...LON 3912 10450 3887 10476 3870 10405 3912 10405 $$ METZE
000 WWUS55 KPUB 092120 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 320 PM MDT SAT SEP 9 2006 COC041-092130- /O.CON.KPUB.SV.W.0126.000000T0000Z-060909T2130Z/ EL PASO CO- 320 PM MDT SAT SEP 9 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR CENTRAL EL PASO COUNTY... AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF YODER TO 6 MILES NORTHWEST OF ELLICOTT TO EAST CENTRAL COLORADO SPRINGS...OR ALONG A LINE EXTENDING FROM 30 MILES EAST OF COLORADO SPRINGS TO 18 MILES EAST OF COLORADO SPRINGS TO COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... YODER. TRUCKTON. RUSH. SCHRIEVER AIR FORCE BASE. ELLICOTT. THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM HITS. LAT...LON 3904 10429 3885 10473 3864 10407 3897 10406 $$ METZE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 4:12 AM MDT, 9 hours 44 minutes earlier.
Area forecast discussion, Sep 9, 4:12 AM MDT, 9 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 412 AM MDT SAT SEP 9 2006 .SHORT TERM... (TODAY AND TONIGHT) ELONGATED UPPER LOW OVER NRN CO IS SLOWLY MOVING EWD AND WILL MOVE INTO NE TODAY. COLDER CLOUD TOPS ARE NOW E OF THE COKA BORDER AND SHOWER ACTIVITY OF THIS MORNING HAS LARGELY ENDED ACROSS THE CWA. LIGHT SNOW HAS BEEN FALLING AT KMYP MOST OF THE NIGHT WITH TEMPS A DEG OR SO ABOVE FRZNG...SO WILL NOT BE SURPRISED TO SEE SOME LIGHT ACCUMS THIS MORNING ON PIKES PEAK AND ABOVE THE HYR MTN PASSES. WILL HAVE TO WATCH FOR SOME PATCHY FOG THIS MORN WITH MOIST BL AND PARTIAL CLEARING EXPECTED...ALONG WITH GENERALLY LIGHT WINDS. ALREADY AM SEEING DEWPT DEPRESSIONS APPROACH SATURATION IN THE SLV AND ALONG THE I-25 CORRIDOR. HAVE REDUCED POPS FOR THIS MORNING BUT WILL LEAVE MINIMAL CHANCES INTACT WITH PRESENCE OF UPPER LOW AND VERY MOIST CONDITIONS. NOT MUCH UPPER SUPPORT AS TROUGH AXIS WILL BE E OF THE REGION AND JET OVR NRN NM. SLIGHTLY BETTER CHANCE OF PRECIP WILL COME LATER THIS AFTERNOON AND EARLY EVE AS A WEAK NE SURGE DEVELOPS N OF A SW-NE ORIENTED BOUNDARY FROM KTAD TO KGLD. EXTENT AND INTENSITY OF CONVECTION WILL DEPEND ON HOW MUCH SUN THE AREA GETS TODAY...BUT SHOULD BE ENOUGH TO SEE SOME SCT SHWRS AND ISOLD TSTORMS LATE IN THE DAY. THIS ACTIVITY WILL DIE OFF LATER THIS EVE. TEMPS TODAY SHOULD REBOUND 5 DEG OR SO ABOVE YESTERDAYS HIGHS...EXCEPT OVER FAR ERN PLAINS WHERE CLOUD COVER WILL BE A LITTLE MORE EXTENSIVE. ROSE .LONG TERM... (SUNDAY THROUGH FRIDAY) NAM/WRF SHOWS BROAD UPPER LOW OVER NEBRASKA SUNDAY THROUGH MONDAY MORNING WITH SHORTWAVE ROTATING AROUND ITS WESTERN EDGE SUNDAY NIGHT INTO MONDAY MORNING. GFS DOES NOT HAVE THIS FEATURE AS WELL DEFINED. BOTH MODELS PRINTING OUT SOME PRECIPITATION OVER THE AREA SUNDAY THROUGH MONDAY. WANTED TO GO HIGHER ON POPS...BUT INSTEAD BLENDED WITH SURROUNDING OFFICES. SHORTWAVE ROTATES SOUTH OF THE AREA MONDAY NIGHT...SO MONDAY NIGHT AND TUESDAY FORECAST OF DRYING TREND WILL PREVAIL. TREMENDOUS DIFFERENCES IN MODELS SOLUTIONS FROM WEDNESDAY ON. SOME MODELS HAVE PROGRESSIVE DEEP LONG WAVE TROUGH MOVING OVER NORTH CENTRAL US...WHILE SOME LATER MODEL RUNS SHOW DEEP LOW DEVELOPING OVER PACIFIC NORTHWEST. NO CONSENSUS FROM MY SURROUNDINGS...SO DID MY BEST TO BLEND. AM FAVORING GFS/EUROPEAN SOLUTION WITH BROAD WEST SOUTHWEST FLOW LATER ON WITH THE POSSIBILITY OF A BIT OF MONSOON MOISTURE LIFTING INTO THE AREA WEDNESDAY THROUGH FRIDAY. -TLM- && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 44/13
Hazardous weather outlook, Sep 9, 6:56 AM MDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 656 AM MDT SAT SEP 9 2006 COZ058>089-093>099-101300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 656 AM MDT SAT SEP 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING...ESPECIALLY ALONG AND EAST OF THE RAMPART RANGE AND WET MOUNTAINS. THE MAIN THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AND MONDAY THROUGHOUT MUCH OF SOUTHERN COLORADO. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING... SMALL HAIL...GUSTY WINDS TO 40 MPH...AND LOCALLY HEAVY RAINFALL. FROM TUESDAY THROUGH FRIDAY...ISOLATED THUNDERSTORMS WILL OCCUR MAINLY IN THE MOUNTAINS AND HIGH VALLEYS...BUT MAY DEVELOP OR MIGRATE INTO THE PLAINS THURSDAY AND FRIDAY. DURING THIS TIME FRAME...THREATS WILL BE CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 45 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 3:31 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 72 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.